# SDR F3LA200300123

- Difficulty date: August 1, 2003
- Submitted: August 1, 2003
- Operation: Air carrier
- Aircraft: N313FL
- Make and model: Boeing 737-3L9
- Aircraft serial: 26442
- Aircraft time: 29,739 hours, 22,945 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-3 CHECK, INSPECTION REPORTED R-1 DOOR LOCK PIN INOPERATIVE.  ADJUSTED SNUBBER ON R-1 DOOR PER MM 52-41-00, PAGE 504, STEP 5.
